T Nation

A Few Injection Questions


#1

Hey everyone,

I did my first injection of sustanon 250 into my right delt. Everything seems fine, slightly sore (that bruised feeling), in my delt but that's it, so nothing unordinary I don't think.

My second injection was in my outter quad. This I had a bit of trouble with, my first pin in, it went in alright. Then when I went to draw back on the plunger, my leg twitched, I released the pressure on the plunger and my leg felt fine so I tried to pull back on the plunger a second time and it twitched again. I pulled it out, is there a reason why it may have twitched?

I then injected again about half an inch or so away from the first injection. This time it was a bit more difficult to push in the needle, but when it was all the way in I pulled back, the plunger seems to come back a bit, I didn't see any air but I didn't see blood either so I injected. I think it may be leaking slightly, it's wet around the site, about a 1/4 inch circle of wetness around where I injected. I can't seem to phyically see anything leaking, can anyone explain to me what it looks like exactly when it is leaking? And if it's leaking is it possible I went just into fat and not muscle?

Also, the first injection into my quad, a dot of blood appeared, just a dot like the size of a single 'hundreds & thousands', but it was 4 times bigger than the dot that appeared the second time I injected. Does that mean anything at all?

Sorry if the answers are posted in the stickies (I did read them and did not come across them), and I did try to google it first with little success. Thanks for your time!


#2

I have had an episode of leaking. While I was injecting into my right glute, everything seemed normal, but when I pulled the needle out, some blood and oil came dripping out. I must have used poor technique. I'm not sure if having some wetness around the injection site is considered "leaking", but I don't think it normally happens.

About the drop of blood, I've seen this happen to my injection sites as well. Except for the incident mentioned above, only a small amount (a dot) of blood appears. Never gave me issues yet.

Please keep in mind that I only have limited experience injecting (Im just into my second cycle) and take the account of my experiences for whatever they're worth.

BTW, did you change needles when you injected into your quad the second time? I'm thinking that you may have had a harder time the second time around because the needle was blunted a little?


#3

leaking is normal and so is blood. if you stab through a vein your going to see lots of blood, well more than just a dot anyway... don't sweat it


#4

What gauge needle are you using and how long is it?

Also, try after full injection to leave the needle in for about 10-15 secs before pulling out to let sust dissipate into the muscle. I've had issues with bleeding from my quad, and after leaving it in for a bit before taking it out seemed to be much better then second time around. Keep steady as possible during the complete process.

As for what svlao said, make sure you're using switching needles. Use at least two; one for withdrawing and one for injecting.


#5

Also google "z track injection method". Basically you pull your skin to one side, do the injection and pull the needle out, then let the skin go back over. Even if you nick a vein the blood/oil has no path to get out.